# SDR SWIA202163756

- Difficulty date: October 18, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 39,259 hours, 28,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: 670BA-53-036 - FUSELAGE - CENTER FUSELAGE, FS669.40 TO FS855.40 - REPLACEMENT OF THE BEAMS AF LBL36 AND RBL36, AND THE FLOOR ASSEMBLY BETWEEN FS693.00 AND FS847.00 WITH BEAMS INSTALLED AT BL0, LBL9, LBL18, LBL27, RBL9, RBL18 AND RBL27 REV D  PART(S)  0   (FILED - CLOSED)    COMPLIED WITH SB 670BA-53-036 REV-D DATED 09/09/2014, FUSELAGE - CENTER FUSELAGE, FS669.40 TO FS855.40 - REPLACEMENT OF THE BEAMS AF LBL36 AND RBL36, AND THE FLOOR ASSEMBLY BETWEEN FS693.00 AND FS847.00 WITH BEAMS INSTALLED AT BL0, LBL9, LBL18, LBL27, RBL9, RBL18 AND RBL27 REV D / COMPLETED TASK CARD 51-900-1002-SKY AND FORM M-337 FOR MAJOR STRUCTURAL REPAIR. / REFERENCE REO 670-53-41-579 REV-- DATED 2021-12-20, SB DEVIATION FOR OVERSIZE FASTENER INSTALLATION AT LBL36 AT FS 797.00.
